MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE 2.7 X 70DEG X

SMITH & NEPHEW, INC. ARTHROSCOPE 2.7 X 70DEG X
Model Number 3948
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a dark view through the device.No back-up device was available.No patent injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint that the devise has a dark view.A visual inspection was performed and showed the scope to have broken lenses with badly bent outer-tube.This is caused by contact with another source.No manufacturing related defects were observed.Device returned for evaluation.Device evaluated by the manufacturer.

Brand Name
ARTHROSCOPE 2.7 X 70DEG X
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7320482
Report Number3003604053-2018-00032
Device Sequence Number151623
Product Code HRX
UDI-Device Identifier03596010121028
UDI-Public(01)03596010121028
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3948
Device Catalogue Number3948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer03/30/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1